# SDR CA970203007

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Counter
- Part number: 265411
- Condition: Sticking
- Location: Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BI-ANNUAL CALIBRATION IT WAS IDENTIFIED THAT THE COUNTER IN THE ALTIMETER WAS CAUSING THE INSTRUMENT TO STICK AT VARIOUS ALTITUDES. REPLACED.
